Problèmes mathématiques de la mécanique
Comportement asymptotique d'une grue
[Asymptotic behavior of a crane]
Comptes Rendus. Mathématique, Volume 338 (2004) no. 3, pp. 261-266.

We study the asymptotic behaviour of a structure depending of two small parameters. The ratio of these two parameters plays a part in the limit problems.

On étudie le comportement asymptotique d'une structure dépendant de deux petits paramètres. Les problèmes limites font intervenir le rapport de ces deux paramètres.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.11.023
Griso, Georges 1

1 Université Pierre et Marie Curie (Paris VI), laboratoire Jacques-Louis Lions (analyse numérique), 4, place Jussieu, 75252 Paris cedex 05, France
@article{CRMATH_2004__338_3_261_0,
     author = {Griso, Georges},
     title = {Comportement asymptotique d'une grue},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {261--266},
     publisher = {Elsevier},
     volume = {338},
     number = {3},
     year = {2004},
     doi = {10.1016/j.crma.2003.11.023},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.11.023/}
}
TY  - JOUR
AU  - Griso, Georges
TI  - Comportement asymptotique d'une grue
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 261
EP  - 266
VL  - 338
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.11.023/
DO  - 10.1016/j.crma.2003.11.023
LA  - fr
ID  - CRMATH_2004__338_3_261_0
ER  - 
%0 Journal Article
%A Griso, Georges
%T Comportement asymptotique d'une grue
%J Comptes Rendus. Mathématique
%D 2004
%P 261-266
%V 338
%N 3
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.11.023/
%R 10.1016/j.crma.2003.11.023
%G fr
%F CRMATH_2004__338_3_261_0
Griso, Georges. Comportement asymptotique d'une grue. Comptes Rendus. Mathématique, Volume 338 (2004) no. 3, pp. 261-266. doi : 10.1016/j.crma.2003.11.023. http://www.numdam.org/articles/10.1016/j.crma.2003.11.023/

[1] Cioranescu, D.; Damlamian, A.; Griso, G. Periodic unfolding and homogenization, C. R. Acad. Sci. Paris, Ser. I, Volume 335 (2002), pp. 99-104

[2] Cioranescu, D.; Saint Jean-Paulin, J. Reinforced and honeycomb structures, J. Math. Pures Appl., Volume 65 (1986), pp. 403-422

[3] G. Griso, Études asymptotiques de structures réticulées minces, Thèse Université Pierre et Marie Curie (Paris VI), 1995

[4] Griso, G. Comportement asymptotique d'une structure formée de plaques, C. R. Acad. Sci. Paris, Ser. I, Volume 336 (2003), pp. 1001-1006

[5] G. Griso, Asymptotic behavior of curved rods by the unfolding method, in press

[6] G. Griso, Asymptotic behavior of structures made of curved rods, in press

Cited by Sources: